# SDR DALA2023121310231

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,756 hours, 39,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: R&R L2 DOOR LIGHT CAP PER B757 IPC 33-51-53-01. OPS CHK GOOD.
